# SDR SWIA2020020348169

- Difficulty date: December 13, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT OF APU EXTERIOR EXHUAST CUT-OUT IS GOUGED.       (C-CHECK)   RO:1/29/2020REMOVED GOUGE DAMAGE AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS OF BOMBARDIER REO AND RESTORED TO ORIG. CONDITION.SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
